MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTORS-18 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTORS-18 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 8100-18
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reportedly available for this complaint but was not returned when this report was filed.A review of the device history record and udi number are in-progress.All information reasonably known as of 10-sep-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
Avanos medical received a single report that referenced two different incidences, which were associated with separate units, involving two different events.This is the first of two reports.Refer to 9611594-2025-00206 for the second event.It was reported by the medical imaging department the gastrostomy device was inserted on (b)(6) 2025.The post-procedure check-up was satisfactory.The patient experienced a painful water test at hour six post on operative day one and the following day.At the check-up on (b)(6) 2025 the "gastrostomy tube exteriorized without any manipulation (except for water test).The balloon was deflated.The balloon test on tube was functional, but at past hour 2 the balloon deflated." additional information received on 14-aug-2025 stating the patient required the percutaneous gastrostomy because "of squamous cell carcinoma of the root of the tongue treated by oropharyngeal and pelvic lateral squamous cell carcinoma, tracheostomy, and right neck dissection with a high probability of radiotherapy treatment being considered." the patient required a "new gastrostomy since the first probe fell out." there was no reported injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30354141, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The reported sample device was received.The molded head, tube and balloon appeared to have some discoloration on the exterior and interior of the device.The original packaging was not returned with the device.The balloon was infused with 7cc water.Immediately, leakage was observed just below the 2cm marking on the tubing.When viewed under magnification by 50 times magnification, a jagged pinhole was seen at the balloon lumen below the 2cm marking.The balloon material did not exhibit any breaks or burst.The balloon inflation port (bip) appeared to be defect free.The sample evaluated confirmed that the device could not to be inflated due to a jagged pinhole seen at the balloon lumen just below 2cm marking on the tubing.Root cause could not be determined.All information reasonably known as of 04-dec-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTORS-18 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23026786
Report Number9611594-2025-00205
Device Sequence Number15907518
Product Code KNT
UDI-Device Identifier00350770442938
UDI-Public(01)00350770442938(240)120001494(11)250122(17)280122(10)30354141
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8100-18
Device Catalogue Number8100-18
Device Lot Number30354141
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight32 KG